Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brit-al

red and flaky on tane

Hi,

I have recently had my dose upped from 40 to 60mg, in the last two weeks my face has become totally red, flushed and extremely flaky. I also have red patches of dry crusty skin on my arms and a few on my face. Is this my body telling me the dosage is to high??

Do you think i should go back down to 40 or is this normal?

Cheers

Share this post


Link to post
Share on other sites

i do mosturize but i could probably drink more water, drink alot of milk, tea etc.

I'm worried that if i go back down to 40 it will take me forever to finish the finish the course. I was hoping to get up to 80mg and have my course finished in 4 months but also i don't want to end up wi dermititus all over my face??

posh, what does your dosage programme look like. How long you been on 40mg, 60mg etc

Cheers

Al

Share this post


Link to post
Share on other sites

maybe it will calm down after a few weeks. my face was like that when i started tane, 3 weeks in it calmed down. i still get up and downs

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×